Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stable rank of Leavitt path algebras


Authors: P. Ara and E. Pardo
Journal: Proc. Amer. Math. Soc. 136 (2008), 2375-2386
MSC (2000): Primary 16D70
Published electronically: March 19, 2008
MathSciNet review: 2390504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the values of the stable rank for Leavitt path algebras by giving concrete criteria in terms of properties of the underlying graph.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16D70

Retrieve articles in all journals with MSC (2000): 16D70


Additional Information

P. Ara
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra (Barcelona), Spain
Email: para@mat.uab.cat

E. Pardo
Affiliation: Departamento de Matemáticas, Universidad de Cádiz, Apartado 40, 11510 Puerto Real (Cádiz), Spain
Email: enrique.pardo@uca.es

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09239-3
PII: S 0002-9939(08)09239-3
Keywords: Leavitt path algebra, stable rank.
Received by editor(s): February 2, 2007
Received by editor(s) in revised form: April 16, 2007, and May 22, 2007
Published electronically: March 19, 2008
Additional Notes: The first author was partially supported by the DGI and European Regional Development Fund jointly through Project MTM2005-00934
The second author was partially supported by the DGI and European Regional Development Fund jointly through Project MTM2004-00149, and by PAI III grants FQM-298 and P06-FQM-1889 of the Junta de Andalucía.
Both authors are partially supported by the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Communicated by: Birge Huisgen-Zimmerman
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.